Trapping a measure-valued Markov branching process conditioned on non-extinction
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 2, pp. 215-220.
@article{AIHPB_1991__27_2_215_0,
     author = {Evans, Steven N.},
     title = {Trapping a measure-valued {Markov} branching process conditioned on non-extinction},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {215--220},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {2},
     year = {1991},
     zbl = {0749.60078},
     mrnumber = {1118935},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1991__27_2_215_0/}
}
TY  - JOUR
AU  - Evans, Steven N.
TI  - Trapping a measure-valued Markov branching process conditioned on non-extinction
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1991
DA  - 1991///
SP  - 215
EP  - 220
VL  - 27
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1991__27_2_215_0/
UR  - https://zbmath.org/?q=an%3A0749.60078
UR  - https://www.ams.org/mathscinet-getitem?mr=1118935
LA  - en
ID  - AIHPB_1991__27_2_215_0
ER  - 
%0 Journal Article
%A Evans, Steven N.
%T Trapping a measure-valued Markov branching process conditioned on non-extinction
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1991
%P 215-220
%V 27
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1991__27_2_215_0
Evans, Steven N. Trapping a measure-valued Markov branching process conditioned on non-extinction. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 2, pp. 215-220. http://www.numdam.org/item/AIHPB_1991__27_2_215_0/

[1] N. El Karoui and S. Roelly-Coppoletta, Study of a General Class of Measure-Valued Branching Processes; a Lévy-Hinčin Representation, Preprint, Université de Paris-VI, Laboratoire de Calcul des Probabilités, 1987.

[2] S.N. Evans and E. Perkins, Measure-Valued Markov Branching Processes Conditioned on Non-Extinction, Israel J. Math., Vol. 71, 1990, pp. 329-337. | MR | Zbl

[3] S.N. Evans, The Entrance Space of a Measure-Valued Markov Branching Process Conditioned on Non-Extinction, Canadian Math. Bull., 1989 (to appear). | MR | Zbl

[4] P.J. Fitzsimmons, Construction and Regularity of Measure-Valued Markov Branching Processes, Israel J. Math., Vol. 64, 1988, pp. 337-361. | MR | Zbl

[5] S. Roelly-Coppoletta and A. Rouault Processus de Dawson-Watanabe conditionné par le futur lointain, C.R. Acad. Sci. Paris. T. 309, Séries I, 1989, pp. 867-872. | MR | Zbl